# SDR TRBA2012020234001

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,423 hours, 31,115 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND A DEAD EMERGENCY BATTERY. THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY BATTERY IAW EX-243185-RAI-10020-002. OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
